# SDR DALA2025031001842

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,728 hours, 29,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0844274) FWD CARGO COMPARTMENT STA 500H FLOOR BEAM LWR CHORD HAS CORROSION FRM LBL 40- RBL 40. C/W ER/A 624118-14 REV ORIGINAL.
